If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Tachycardia and convulsions induced by accidental intravascular ropivacaine injection during sciatic block

$48.00 plus tax (Refund Policy)

Download / Buy Article:

Abstract:

Ropivacaine, a recently introduced local anesthetic of the amide family ( 1), seems to show less toxicity than bupivacaine (2–4). Nevertheless, both neurologic and cardiovascular toxicities are possible. Six cases of ropivacaine-induced convulsions have previously been reported (5–10), of which three cases also showed cardiovascular toxicity. In three cases, total plasma concentrations were measured ( Table 1).

Keywords: adverse effects; convulsions; ropivacaine; sciatic block; tachycardia

Document Type: Research Article

DOI: http://dx.doi.org/10.1034/j.1399-6576.2002.460524.x

Affiliations: Department of Anesthesia and Intensive Care, Begin Military Hospital, Saint Mande, France

Publication date: May 1, 2002

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more